# SDR SWIA2021072159659

- Difficulty date: May 14, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Nut
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD TRAILING EDGE @WS 98.009 & WS 104.00 HAS CORRODED CASTLE NUTS AT 2 LOCATIONS. MARKED      (C-CHECK RO 7/18/2021)    REMOVED RIGHT WING INBOARD TRAILING EDGE 2 CASTLE NUTS @WS 98.009 & WS 104.00 AND INSTALLED 2EA NEW CASTLE AND 2 NEW COTTER PINS  REF CRJ200 SRM  51-41-02 USING CALIBRATED TOOL CID :TUC861 CALIBRATED NOV-20-21
